# SDR CA000803003

- Difficulty date: July 12, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 26,479 hours
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Housing
- Part number: 214664
- Condition: Cracked
- Location: Piston Bore
- Part time: 10,198 hours, 12,890 cycles
- Component: Piston Housing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKE REMOVED FROM AIRCRAFT BECAUSE OF BRAKE BEING WORN TO LIMITS. INSPECTION AT SHOP REVEALED A CRACK IN ONE PISTON BORE .700 INCH.  BRAKE HOUSING SCRAPPED.
